# SDR AALA202103319012

- Difficulty date: March 30, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N754AN
- Make and model: Boeing 777223
- Aircraft serial: 30262
- Aircraft time: 73,609 hours, 9,374 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FIRST CLASS SEAT MOUNTED EMERGENCY LIGHTS, AND R1 DOOR EXIT IDENTIFIERS AND EXIT SIGNS DO NOT GO OUT WHEN COCKPIT P5 SWITCH IS ARMED. LIGHTS OPERATE NORMALLY WITH FLIGHT ATTENDANT EMERGENCY LIGHTS SWITCH WITH COCKPIT SW. "OFF". TROUBLESHOT PER WDM 33-51-13, SECURED CONNECTOR D3111P AT DOOR 1R OVERHEAD PANEL. ACCOMPLISHED EMERGENCY LIGHT OPERATIONAL TEST PER MM 33-51-00.
